# SDR AWXA200600946

- Difficulty date: May 9, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N914AW
- Make and model: Boeing 757225
- Aircraft serial: 22208
- Aircraft time: 70,382 hours, 29,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N83362
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5920502 - DURING C11 CHECK DISCOVERED END OF INTERCOSTAL, FORWARD OF THE NR 6 DOOR STOP FOR THE R2 DOOR CRACKED, .75 INCHES.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL WEB, FORWARD OF THE NR 6 DOOR STOP FOR THE 42 DOOR IAW TASK CARD M1C53614.
